Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/15513

Title: Source identities and kernel functions for deformed (quantum) Ruijsenaars models
Authors: Atai, Farrokh
Hallnas, Martin
Langmann, Edwin
Keywords: Ruijsenaars models
Chalykh-Feigin-Veselov-Sergeev type deformation
Exactly solvable models
Kernel functions
Issue Date: 2014
Publisher: © Springer
Citation: ATAI, F., HALLNÄS, M. and LANGMANN, E., 2014. Source identities and kernel functions for deformed (quantum) Ruijsenaars models. Letters in Mathematical Physics, 104 (7), pp. 811-835.
Abstract: We consider the relativistic generalization of the quantum A Calogero-Sutherland models due to Ruijsenaars, comprising the rational, hyperbolic, trigonometric and elliptic cases. For each of these cases, we find an exact common eigenfunction for a generalization of Ruijsenaars analytic difference operators that gives, as special cases, many different kernel functions; in particular, we find kernel functions for Chalykh-Feigin-Veselov-Sergeev-type deformations of such difference operators which generalize known kernel functions for the Ruijsenaars models. We also discuss possible applications of our results.
Description: The final publication is available at Springer via: http://dx.doi.org/10.1007/s11005-014-0690-5.
Version: Accepted for publication
DOI: 10.1007/s11005-014-0690-5
URI: https://dspace.lboro.ac.uk/2134/15513
Publisher Link: http://dx.doi.org/10.1007/s11005-014-0690-5
ISSN: 0377-9017
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
1311.4433v1.pdfAccepted version244.06 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.